# SDR ASMF20190109007

- Difficulty date: November 9, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 50,828 hours, 25,090 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 4739574
- Part serial: 8759K
- Condition: Activated
- Location: Cargo Bay
- Part time: 21,413 hours, 8,052 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING PUSH BACK, CAPTAIN REPORTED BELL SOUNDS OF FIRE IN FWD CARGO COMPARTMENT; SO THE FLIGHT CREW PERFORMED THE QRH 8.15 AND 8.16 PROCEDURES; AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED REVISION AT FIRE EXTINGUISHING BOTTLE SYSTEM IAW AMM 26-20-00, DUE TO THE FIRE EXTINGUISHING BOTTLE WAS ACTIVATED; THE FIRE EXTINGUISHING BOTTLE WAS REPLACED IAW AMM 26-23-01, TESTED CORRECT.
